# SDR HEEA064755

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fitting
- Part number: 206061613003
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORRODED AND DAMAGED.  REPLACED WITH SERVICEABLE FITTING.
